On a class of non linear Schrödinger equations. III. Special theories in dimensions 1, 2 and 3
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 28 (1978) no. 3, pp. 287-316.
@article{AIHPA_1978__28_3_287_0,
     author = {Ginibre, J. and Velo, G.},
     title = {On a class of non linear {Schr\"odinger} equations. {III.} {Special} theories in dimensions 1, 2 and 3},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {287--316},
     publisher = {Gauthier-Villars},
     volume = {28},
     number = {3},
     year = {1978},
     zbl = {0397.35012},
     mrnumber = {498408},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1978__28_3_287_0/}
}
TY  - JOUR
AU  - Ginibre, J.
AU  - Velo, G.
TI  - On a class of non linear Schrödinger equations. III. Special theories in dimensions 1, 2 and 3
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1978
DA  - 1978///
SP  - 287
EP  - 316
VL  - 28
IS  - 3
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1978__28_3_287_0/
UR  - https://zbmath.org/?q=an%3A0397.35012
UR  - https://www.ams.org/mathscinet-getitem?mr=498408
LA  - en
ID  - AIHPA_1978__28_3_287_0
ER  - 
%0 Journal Article
%A Ginibre, J.
%A Velo, G.
%T On a class of non linear Schrödinger equations. III. Special theories in dimensions 1, 2 and 3
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1978
%P 287-316
%V 28
%N 3
%I Gauthier-Villars
%G en
%F AIHPA_1978__28_3_287_0
Ginibre, J.; Velo, G. On a class of non linear Schrödinger equations. III. Special theories in dimensions 1, 2 and 3. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 28 (1978) no. 3, pp. 287-316. http://archive.numdam.org/item/AIHPA_1978__28_3_287_0/

[1] J. Ginibre, G. Velo, On a class of non linear Schrödinger equations. I. The Cauchy problem, general case. J. Funct. Anal., in press. | Zbl

[2] J. Ginibre, G. Velo, On a class of non linear Schrödinger equations. II. Scattering theory, general case. J. Funct. Anal., in press. | Zbl

[3] J.E. Lin, W. Strauss, J. Funct. Anal., in press.

[4] J.B. Baillon, T. Cazenave, M. Figueira, C. R. Acad. Sci. Paris, t. 284, 1977, p. 869-872. | MR | Zbl